MAUDE Adverse Event Report: Abbott Medical Volt¿ PFA Catheter; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

Abbott Medical Volt¿ PFA Catheter; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Model Number A-VOLT-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a pfa/pvi procedure, it was noted that fluid was leaking from the center lumen of the volt catheter.The volt catheter was prepared in accordance to the ifu.During the pvi ablations, three of the pulmonary veins were successfully isolated prior to cannulation of the ripv, which was the final vein.The balloon was deflated to facilitate ripv cannulation.No blood was noted in the deflation syringe.The ripv was successfully isolated and the posterior wall ablation was completed.At the conclusion of the procedure, the volt catheter was removed from the sheath.Blood was noted in the syringe to deflate the balloon.After the volt catheter was fully withdrawn, blood was also noted in the balloon.The balloon was then reinflated outside the patient for inspection.Fluid was noted to be dripping from the center lumen of the catheter.No visible puncture, tear, or defect was identified on any portion of the balloon.The procedure was completed with no adverse consequences to the patient.

Brand Name
Volt¿ PFA Catheter
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50412653
Report Number3008452825-2026-00472
Device Sequence Number9125833
Product Code QZI
UDI-Device Identifier05415067053022
UDI-Public(01)05415067053022(10)11393299(17)270430
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-VOLT-01
Device Catalogue NumberA-VOLT-01
Device Lot Number11393299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown